# SDR YENA2021091700585

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 82 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SHEARCLIP AT FR 82 BTW STGR 28R AND STGR 29R; (REF TECHOPS MEXICO WO 1654 NR 510) SHEARCLIP AT FR82 BTW STGR 28R AND STGR 29R WAS REPLACED PER EMB190 SRM 51-41-01 AND SRM 51-41-02."
